# SDR 2003UALA00192

- Difficulty date: February 19, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 36,988 hours, 13,610 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PLATE CORR0DED AT STA 1680 - 1684, RBL 45 TO RBL 53.   RECHECKED FOR EXCESSIVE MATERIAL LOSS AT STA 1681 RBL 49-50 AND RBL 51-53.  MAJOR REPAIR ACCOMPLISHED.  AFT CABIN FLOOR DECK PLATE CORROSION BLENDED AND REPAIR DOUBLER INSTALLED AT STA 1681.
